# SDR ORJA9743

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK FILLER AT FORWARD FLIGHT ATTENDANT CLOSET DETACHED, BROKEN WIRE CHAFFED AND BROKEN.  REPAIRED SYSTEM AT FORWARD FLIGHT ATTENDANT CLOSET POSITION, INSTALLED TRACK FILLER.  OPS CHECK NORMAL.  ALSO REPAIRED WIRE.  (M)
